MAUDE Adverse Event Report: AXONICS MODULATION TECHNOLOGIES, INC. AXONICS; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

AXONICS MODULATION TECHNOLOGIES, INC. AXONICS; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 1101
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330); Urinary Incontinence (4572)
Date of Event 02/09/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block d2b: product code - additional product code qon.Block g4: premarket / 510(k) # - additional premarket/510(k) p190006.Block h11: udi for concomitant product, tined lead: (b)(4).
 
Event or Problem Description
It was reported that a patient had an unknown date of lead migration and decreased efficacy of therapy, and no known injury or trauma.The patient contacted their physician's office in late (b)(6) 2025, unsure of the exact date, and had x-rays done of their device placement.The images confirmed there was lead migration, and the patient was offered to contact their representative for possible reprogramming or to schedule a revision procedure.The patient declined both options at that time and wanted to think about their options, and the representative was not contacted at this time of the event.The patient then called their office again on (b)(6) 2026 with increased discomfort at the ins site and a continued decrease in efficacy and wanted to move forward with the revision procedure.The representative was notified on (b)(6) 2026, and the patient is scheduled for their revision on (b)(6) 2026.The patient had a full device revision of both ins and lead on (b)(6) 2026 as scheduled.There are no other issues or complications reported.
 
Additional Manufacturer Narrative
Block d2b: product code - additional product code qon block c2/d10: model# 1201 sn# (b)(6).Model: tined lead udi# (b)(4).Block g4: premarket / 510(k) # - additional premarket/510(k) p190006 block h11: the device was not available for return therefore physical analysis could not be performed.Review of images provided showed lead migration.It was confirmed the device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.A risk review was completed and confirmed that the events of discomfort, incontinence, urinary, pain and migration were defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.
 
Event or Problem Description
It was reported that a patient had lead migration and decreased efficacy of therapy with no known injury or trauma.The patient contacted their physician's office in late (b)(6) 2025 and had x-rays done of their device placement.The images confirmed there was lead migration, and the patient was offered to contact their representative for possible reprogramming or to schedule a revision procedure.The patient declined both options at that time and wanted to think about their options, and the representative was not contacted at this time of the event.The patient then called their office again on (b)(6) 2026 with increased discomfort at the ins site and a continued decrease in efficacy and wanted to move forward with the revision procedure.The representative was notified on (b)(6) 2026.The patient had a full device revision of both ins and lead on (b)(6) 2026 as scheduled.There are no other issues or complications reported.

Brand Name
AXONICS
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
AXONICS MODULATION TECHNOLOGIES, INC.
15515 sand canyon ave
irvine CA 92618
Manufacturer (Section G)
AXONICS INC
26 technology dr
irvine CA 92618
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24574305
Report Number2124215-2026-13812
Device Sequence Number16041240
Product Code EZW
UDI-Device Identifier10810005340066
UDI-Public(01)10810005340066(11)210614(17)240614
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P180046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/14/2024
Device Model Number1101
Device Catalogue Number1101
Device Lot NumberAX1G176068
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Supplement Date Received by Manufacturer03/25/2026
Initial Report FDA Received Date03/11/2026
Supplement Report FDA Received Date04/22/2026
Date Device Manufactured06/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TINED LEAD (1201) SN: (B)(6).
Outcome Attributed to Adverse Event Required Intervention; Other; Hospitalization;
Patient Age34 YR
Patient SexFemale